# SDR CA090617001

- Difficulty date: June 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,812 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 40336000
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PART WAS REMOVED FOR FLUORESCENT LPI INSPECTION IAW S/L 1088.  PART FAILED IAW NDT REPORT NR LCN-1905.
